# SDR WTAA950100

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 807
- System (JASC): 3411 · Pitot/Static System
- Part: Fitting
- Part number: AN8275D
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - AT 7,000 FEET, F/O'S ALTIMETER INDICATES 440 FEET LOWER THAN CAPTAIN'S ALTIMETER AND F/O'S AIRSPEED INDICATOR SHOWS 12 KIAS LESS THAN CAPTAIN'S INDICATOR.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE FOUND AIR LEAK IN STATIC SYSTEM.  TIGHTENED B-NUT ON LINE CROSS FITTING BEHIND F/O'S INSTRUMENT PANEL.  OPERATION CHECK AND LEAK CHECK OF NR 2 PITOT/STATIC SYSTEM SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
